兰州大学机构库 >数学与统计学院
Existence and multiplicity of solutions for p(x)-Laplacian equations in R-N
Fan, XL(范先令); Han, XY; Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
收录类别SCIE ; EI
2004-10
发表期刊NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
卷号59期号:1-2页码:173-188
出版者ELSEVIER
出版地OXFORD
摘要This paper investigates the existence and multiplicity of solutions for p(x)-Laplacian equations in R-N. (C) 2004 Elsevier Ltd. All rights reserved.
关键词p(x)-laplacian generalized sobolev space critical point genus theory
作者部门Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China;
N China Univ Technol, Dept Basic Courses, Beijing 100041, Peoples R China
学科领域Mathematics
DOI10.1016/j.na.2004.07.009
ISSN0362-546X
文章类型Article
语种英语
WOS记录号WOS:000224350400010
EI记录号2004408384998
第一机构
Citation statistics
???java.ItemTag.Counts???99[WOS]   ???java.ItemTag.WOS.Record???     ???java.ItemTag.WOS.Related-Records???
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/117738
Collection数学与统计学院
通讯作者Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Recommended Citation:
GB/T 7714
Fan, XL,Han, XY,Fan, XL . Existence and multiplicity of solutions for p(x)-Laplacian equations in R-N[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2004,59(1-2):173-188.
APA Fan, XL,Han, XY,&Fan, XL .(2004).Existence and multiplicity of solutions for p(x)-Laplacian equations in R-N.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,59(1-2),173-188.
MLA Fan, XL,et al."Existence and multiplicity of solutions for p(x)-Laplacian equations in R-N".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 59.1-2(2004):173-188.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Han, XY]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Han, XY]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Han, XY]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.